# SDR COMA0560582

- Difficulty date: November 2, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 16,459 hours, 14,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4942 - EMERGENCY FLOOR PATH LIGHTS ARE INOP FROM ROW 8 AFT.  SECURED LOOSE WIRE CONNECTOR.
